# SDR CALA2022112103173

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 39,734 hours, 13,578 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Unserviceable
- Location: Left Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L ELEV PITOT ILLMN8TED T/S AS PER FIM TASK REF 30-31 TASK 805. FOUND CIRCUIT BREAKER UPDATED MAN HES POPPING WHEN PROVIDING POWER TO THE PANEL. TRIED NEW PANEL NO HELP. REQUIRES FURTHER T/S. REMOVED AND REPLACED LH ELEV FEEL SYS PITOT PROBE REF AMM 27-31-94 OPS CHECK AND LEAK CHECK OK REF AMM27-31-17.  PARTS USED:  29-3411-9-9001,QTY :1  1844988,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1844988  SN OFF 4375 IPC REFERENCE # 34-11-01-02B COMPLIED WITH INSPECTION REQUIREMENT FOR REMOVAL AND REPLACEMENT OF LH ELEV FEEL SYS PITOT PROBE REF AMM 27-31-94 OPS CHECK AND LEAK CHECK OK REF AMM27-31-17
